# SDR MALA964927

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3487 - AFTER DEPARTURE FROM YQT, THE CREW NOTED A FLAPPING NOISE FROM THE PASSENGER DOOR AREA.  THE AIRCRAFT RETURNED TO YQT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL SECURED A SHIM FOR THE PASSENGER DOOR SEAL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
